# SDR AALA202307245829

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 26,639 hours, 12,532 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12F LIFE VEST MISSING. INSTALLED LIFE VEST AT SEAT 12F.
